Headaches from Medication?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LexiRae
Veteran Member


Date Joined May 2012
Total Posts : 828
   Posted 1/28/2013 2:49 PM (GMT -6)   
Does anyone else get really horrendous headaches from time to time while on pain/nausea meds?
 
I've been to the ER a few times, with headaches so bad I was vomiting, couldn't stand up, and couldn't have anything at all touching my head.
 
When it's not quite so bad I tough it out at home. This happens to me maybe every couple months, sometimes more often.
 
I was told dehydration could be a part of it, but what about the meds themselves?
 
obviously headache can be a side effect of some of these meds, but so bad?
 
 

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9664
   Posted 1/28/2013 5:50 PM (GMT -6)   
Yes, that can happen with those medications, you need to talk to your doctor and possibly get your medications switched out, you can do a google search on your medications and I believe headache is a mild reaction to most pain medications, make sure to note what is happening and when it happens and then you will be able to talk about this better with your doctor, keep us posted as we do care, many well wishes.
Make sure to always drink plenty of water, that alone can cause so many problems when your dehyrdrated.
**********************************************
* So many dx's I could write a book* "It would be nice if we could use the edit button in real life"...
********>^..^<********>^..^<*******

Angelic_Victory
Veteran Member


Date Joined Sep 2012
Total Posts : 2138
   Posted 1/28/2013 6:16 PM (GMT -6)   
It could also be high/low power fronts, change in hormones, certain foods. My neurologist had me keep a trigger notebook. That really helped cut down my migraines. He also said normal OTC meds can cause it. Tylenol causes rebound migraines for me.
I'd talk to him and see if the two of you can work out a way to identify your triggers. Good luck.
Nail patella syndrome, osteoarthritis, complex migraines, eosinophilic esophagitis, major depressive disorder, OCD, and fibromyalgia, IBS

Meds: flovent 220 mcg, flexeril 10 mg, zonisanide 100 mg, omeprazole 40 mg, Cymbalta 60 mg,dicyclomine 20 mg, elavil, 10 mg, Xanax prn, hydrocodone prn.

LexiRae
Veteran Member


Date Joined May 2012
Total Posts : 828
   Posted 1/29/2013 1:13 PM (GMT -6)   
Thanks! I'll try keeping track when I get them. If its the pain meds causing it, I'll just have to live with em because I've pretty much done all the switching I can do in that department!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, August 17, 2018 5:46 PM (GMT -6)
There are a total of 2,993,864 posts in 328,086 threads.
View Active Threads


Who's Online
This forum has 161248 registered members. Please welcome our newest member, RJS321.
233 Guest(s), 5 Registered Member(s) are currently online.  Details
jkristylm, Stan1961, RJS321, JoDoe, KitKat880